MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON CLAREON ASPHERIC UV ABSORBING IOL; INTRAOCULAR LENS

ALCON RESEARCH, LLC - HUNTINGTON CLAREON ASPHERIC UV ABSORBING IOL; INTRAOCULAR LENS
Model Number CC60WF
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
A surgeon reported that during an intraocular lens (iol) implant procedure, the iol was fine and each haptic had a normal bulb.The surgeon then noticed an extra bulb on the edge of the optic.The surgeon was able to easily remove the extra piece, and there were no issues.The original iol remained in the eye, and only the extra piece was removed.There was no patient harm.Additional information was received stating that, in the surgeon's opinion, a small remnant of the end of a haptic was present on the optic.Both haptics of the implanted lens was intact, and the surgeon considered that the remnant originated from another lens, which caused or contributed to the event.
 
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.The reported product lot number was not provided.Lot specific reviews for similar complaints or non-conformances could not be conducted.However, before production release, each device history record is reviewed to ensure that the product met the required specifications and release criteria.A photo was provided.The photo showed an implanted single-piece lens.One haptic was visible folded over the optic.The second haptic was not pictured.Ther appeared to be a broken haptic tip on the anterior surface at the edge of the optic.No determination can be made from the photo.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON ASPHERIC UV ABSORBING IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key25185311
Report Number1119421-2026-01057
Device Sequence Number16141158
Product Code HQL
UDI-Device Identifier00380652396837
UDI-Public(01)00380652396837(17)290708(11)250710(10)16069578
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCC60WF
Device Lot Number16069578
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/17/2026
Initial Report FDA Received Date05/15/2026
Date Device Manufactured07/10/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DUOVISC VISCOELASTIC SYSTEM; GRISHAUER FORCEPS; MONARCH III IOL DELIVERY SYSTEM, CARTRIDGE D; MONARCH III IOL DELIVERY SYSTEM, INJECTOR
Patient Age64 YR
Patient SexFemale